Posted by Victor (22.214.171.124) on December 03, 2001 at 12:29:23:
In Reply to: Going Chronic posted by Chris B on December 03, 2001 at 05:03:18:
to once an effective medication or worse, you develop rebounds to the medication that makes your CH's worse. But the damnned CH's keep going on. I took my last Imitrex injection Mar 3, 1995 that ended up with a 7-8 CH that lasted for over 8 hours.
So what do you do, increase the dosage, try other combinations of meds, or as my neuro said, you have nothing left to try. Perhaps the latter is the answer, take nothing, just me, but have been far better off, off meds than on them, was taking meds for 25 years. Breaking a shadow now with very light does of prednisone, 5 mg twice a weak, and coating my nostrils with A&D with an occasional coating of Ora-Jel, seems to be working. Then I have the O2 for a backup.
Still say something triggers these damnned headaches, otherwise we would have them 24 hours a day however minor that trigger may be. Maybe the body has to be left alone to learn how to fight these things. We are all seeking answers to these questions, I feel increased dosages caused me more harm than good. Been PF now for eight months, but December is always a bad month.
Post a Followup